# SDR SWIA202266055

- Difficulty date: May 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS.280 LOWER BULKHEAD WEB HAS CORROSION AT RBL 12 FLOOR LEVEL.     (C-CHECK RO 7/8/2022)    REPAIRED RH FS.280 LOWER BULKHEAD REF CRJ700 SRM 53-11-10-201-004-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FO MORE DETAILS.
